# SDR AALA202211147151

- Difficulty date: November 9, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 62,138 hours, 25,629 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 149A8118U29
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION AROUND FASTENER HOLES IN AFT CARGO COMPARTMENT AFT BULKHEAD CENTER ACCESS PANEL LOWER SUPPORT LOCATED AT BS 947.5 FROM LBL 10 TO RBL 16. REPLACED PANEL SUPPORT ANGLE PER SRM 51-40-02-0G.
